Academic Journals Database
Disseminating quality controlled scientific knowledge

A parabolic conjugation problem with general boundary condition and a conjugation condition of Wentzel type

ADD TO MY LIST
 
Author(s): Kopytko B.I. | Mylyo O.Ya. | Tsapovska Zh.Ya.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 2;
Start page: 55;
Date: 2010;
Original page

ABSTRACT
We consider the question of existence in Holder class of a solution of an initial-boundary problem for linear parabolic second-degree equation with discontinuous coefficients with a boundary condition and a conjugation condition which are defined by linear parabolic second-degree operators as well as equation in the domain.
Why do you need a reservation system?      Affiliate Program